# SDR YYFA20130611001

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,725 hours, 40,301 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, LEFT MAIN GEAR RED LIGHT REMAINED ON AND GEAR DOOR LIGHT ON.  FOLLOWED QRH PROCEDURE AND CYCLED ONE TIME LIGHTS REMAINED ON.  RETURNED TO DEPARTURE.
